×

Bayesian sufficient statistics and invariance. (English) Zbl 0432.62005

MSC:

62B05 Sufficient statistics and fields
62A01 Foundations and philosophical topics in statistics
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] D. Basu , On Sufficiency and Invariance Essays in Probability and Statistics . Chapel Hill, N. C. University of North Carolina Press , 1970 , p. 61 - 84 . MR 266347 | Zbl 0295.62004 · Zbl 0295.62004
[2] H. Bauer , Probability Theory and Elements of Measure Theory . New York , Holt , Rinehart and Winston , 1972 . Zbl 0243.60004 · Zbl 0243.60004
[3] N. Bourbaki , Éléments de Mathématique . Intégration Chap. 1 - 4 , Paris , Hermann , 1965 . MR 219684 | Zbl 0136.03404 · Zbl 0136.03404
[4] W.J. Hall , R.A. Wijsman , J.K. Ghosh , The Relationship between Sufficiency and Invariance with Applications in Sequential Analysis. Ann. Math. Statist ., t. 36 , 1965 , p. 575 - 614 . Article | MR 178552 | Zbl 0227.62007 · Zbl 0227.62007
[5] H. Raiffa , R. Schlaifer , Applied Statistical Decision Theory , Cambridge, Mass . The M. I. T. Press , 1961 . MR 117844 | Zbl 0181.21801 · Zbl 0181.21801
[6] S. Zacks , The Theory of Statistical Inference , New York , J. Wiley , 1971 . MR 420923
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.